International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 151-167
Spline solutions for nonlinear two point boundary value problems
Department of Applied Mathematics, The University of Manitoba, Winnipeg, Manitoba R3T 2N2, Canada
Received 27 April 1979
Copyright © 1980 Riaz A. Usmani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Necessary formulas are developed for obtaining cubic, quartic, quintic, and sextic spline solutions of nonlinear boundary value problems. These methods enable us to approximate the solution of the boundary value problems, as well as their successive derivatives smoothly. Numerical evidence is included to demonstrate the relative performance of these four techniques.